Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 4, Pages 545-554
http://dx.doi.org/10.1155/IJMMS.2005.545

Bilinear multipliers and transference

Departamento de Análisis Matemático, Universitat de València, Burjassot 46100, València, Spain

Received 26 April 2004; Revised 29 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Blasco, Carro, and Gillespie, “Bilinear hilbert transform on measure spaces,” Journal of Fourier Analysis and Applications, vol. 11, no. 4, pp. 459–470, 2005. View at Publisher · View at Google Scholar
  • Shobha Madan, and Parasar Mohanty, “Jodeit's extensions for bilinear multipliers,” Bulletin of the London Mathematical Society, vol. 40, no. 6, pp. 937–944, 2008. View at Publisher · View at Google Scholar
  • Debashish Bose, Shobha Madan, Parasar Mohanty, and Saurabh Shrivastava, “Rlations between bilinear multipliers on R{double-struck}n,T{double-struck}n and Z{double-struck}n,” Proceedings of the Indian Academy of Sciences: Mathematical Sciences, vol. 119, no. 4, pp. 501–512, 2009. View at Publisher · View at Google Scholar
  • Loukas Grafakos, and Petr Honzík, “Maximal transference and summability of multilinear Fourier series,” Journal of the Australian Mathematical Society, vol. 80, no. 01, pp. 65, 2009. View at Publisher · View at Google Scholar
  • Parasar Mohanty, and Saurabh Shrivastava, “Bilinear Littlewood-Paley For Circle And Transference,” Publicacions Matematiques, vol. 55, no. 2, pp. 501–519, 2011. View at Publisher · View at Google Scholar
  • Salvador Rodriguez-Lopez, “A homomorphism theorem for bilinear multipliers,” Journal of The London Mathematical Society-Second Series, vol. 88, pp. 619–636, 2013. View at Publisher · View at Google Scholar
  • Jineng Ren, and Wenchang Sun, “Multilinear Fourier multipliers on variable Lebesgue spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 510, 2014. View at Publisher · View at Google Scholar
  • Saurabh Shrivastava, “A note on bi-linear multipliers,” Proceedings of the American Mathematical Society, vol. 143, no. 7, pp. 3055–3061, 2015. View at Publisher · View at Google Scholar
  • Saurabh Shrivastava, “A class of bilinear multipliers given by Littlewood-Paley decomposition,” Journal of Mathematical Analysis and Applications, 2016. View at Publisher · View at Google Scholar
  • Oznur Kulak, “Bilinear multipliers of function spaces with wavelet transform in (Rn),” Proceedings of the Jangjeon Mathematical Society, vol. 20, no. 1, pp. 81–94, 2017. View at Publisher · View at Google Scholar
  • Błażej Wróbel, “Approaching Bilinear Multipliers via a Functional Calculus,” The Journal of Geometric Analysis, 2018. View at Publisher · View at Google Scholar